# SDR WX0A2014101972204

- Difficulty date: October 15, 2014
- Submitted: October 20, 2014
- Operation: Air carrier
- Aircraft: N879GA
- Make and model: Doug DC-9-83
- Aircraft serial: 53486
- Aircraft time: 38,397 hours, 23,477 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Channel
- Part number: 9911494028
- Condition: Damaged
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STAB TIP FAIRING FWD LOWER LT & RT CHANNELS DAMAGED.  REMOVED DAMAGE, FABRICATED PARTS, LOCATED, DRILLED & INSTALLED REPAIR PARTS IAW SRM 51-70-5 FIG 2.  WORK ACCOMPLISHED ON WORK ORDER 234294 M301 ITEM 419 & WORK ORDER 1011332 3300-0095.
